# SDR DALA2025021201103

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 72,979 hours, 24,108 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Zone 600 Nr 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 DISBONDED TRAILING EDGE WEDGE ON SLAT NO. 8 OSS=438 AT RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00099: DISBONDED TRAILING EDGE WEDGE ON SLAT #8 AT O.S.S. = 438 WAS REPAIRED PER B757-300 SRM 51-70-10-2R PROCEDURE 1 REPAIR 1 IN REFERENCE TO B757-300 SRM 57-43-02-2R PROCEDURE1 REPAIR 1. (0805049)
